Refbacks

  • There are currently no refbacks.




Copyright (c) 2016 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Approximate Bayes Estimators of the Logistic Distribution Parameters Based on Progressive Type-II Censoring Scheme

Keywords

Logistic distribution; progressively type-II censoring; linex and general Entropy loss functions;Lindley’s Bayes approximation

Description

In this paper we develop approximate Bayes estimators of the parameters,
reliability, and hazard rate functions of the Logistic distribution by using Lindley’s
approximation, based on progressively type-II censoring samples. Noninformative
prior distributions are used for the parameters. Quadratic, linex
and general Entropy loss functions are used. The statistical performances of the
Bayes estimates relative to quadratic, linex and general entropy loss functions
are compared to those of the maximum likelihood based on simulation study.


Date

2016-09-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 12 No. 3, 2016



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810